- Nov 15, 2010
I thought that I read where someone mentioned getting headaches on anadrol when he was not well hydrated. Does this generally happen with other anabolics? I have been on test for months and must admit that I am very slack on the water. Reason being that I urinate every fifteen minutes, all day when I tried to get even colse to 1/2 of a gallon a day. I figured that my body just couldn't hold that much water. For the last three months I have had headaches so bad that I now keep a box of BC powders on my headboard with a water bottle. I wake up with what feels like thew worst hangover that I have ever had, almost every day for the last few months. ( I drink NO alcohol, ever.) Some days I go through six BC powders in one day. Yes, I do check blood pressure regularly. I have my own monitor that I keep under my side of the bed. I will wake up, sit up and use it a couple times a week. Numbers are good. What is the dangers/problems with insufficient hydration?